The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

Some types of trans-Sasakian manifolds

Authors

 Dipankar Debnath

Abstract

In this paper pseudo projectively flat and conharmonically flat trans-Sasakian manifold satisfying R(X, Y ).S = 0 with vector ξ belonging to k-nullity
distribution have been studied. Further we have studied Legendre curves in trans-Sasakian manifold.

Keywords and Phrases : k-nullity distribution in trans-Sasakian manifold, Legendre curves, Levi-Civita connection, Lorentzian Sasaki spaces.
AMS Subject Classification : : 53C25.

Received date : 13 September, 2010

Accepted date: December 12, 2010

cited by: J.T.S. Vol. 5 (2011), pp.101-109

Download PDF